MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory
Model Number M00545101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autocap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The autocap leaked during the procedure.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050401captures the reportable event of biopsy cap leak.

Brand Name
AutoCap RX
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50840871
Report Number3005099803-2026-03880
Device Sequence Number18709777
Product Code ODC
UDI-Device Identifier08714729994695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue NumberM00545101
Device Lot Number0023201402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown